MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG, SENSICARE PI MICRO,LF,PF,7.5

Medline Industries, LP MEDLINE; GLOVE,SURG, SENSICARE PI MICRO,LF,PF,7.5
Catalog Number MSG9675
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "pinhole near the thumb.".
 
Additional Manufacturer Narrative
The customer reported a pinhole in the glove near the thumb.Inspection reports were reviewed, the lot passed inspection for all physical properties per astm standards, a historical complaint query for the last 12 months did not identify a trend, and water leak testing was conducted.The complaint was confirmed based on images/samples.The cause code was updated to unconfirmed defect - sample required to determine cause.No corrective actions by medline are necessary at this time because the gloves still meet the applicable medline and astm standards.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG, SENSICARE PI MICRO,LF,PF,7.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50946028
Report Number1417592-2026-54174
Device Sequence Number18749157
Product Code KGO
UDI-Device Identifier30888277417308
UDI-Public30888277417308
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9675
Device Lot Number3064604275-1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown